UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
High order difference schemes for a time fractional differential equation with neumann boundary conditions Journal article
East Asian Journal on Applied Mathematics, 2014,Volume: 4,Issue: 3,Page: 222-241
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:2/0  |  Submit date:2018/12/24
Compact Adi Scheme  Convergence  Neumann Boundary Conditions  Time Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator